1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Strange feeling.....

Discussion in 'Type 2 Diabetes' started by kellibabi, Nov 14, 2013.

  1. kellibabi

    kellibabi · Well-Known Member

    Messages:
    84
    Likes Received:
    2
    Trophy Points:
    28
    Hi all,

    I was diagnosed about 3 years ago - am on tablets & a once weekly injection of Bydureon (this was started about 4 months ago).
    For the past couple of days, I've been feeling odd -

    Nausea
    Headaches
    Feeling like my blood is 'zingy/fizzy' (I can't explain it any better, sorry!).

    Had the Nurse where I work check my blood (just to be sure I'm not losing the plot) & the reading was 6.8.

    Has anyone else ever felt like this & had a 'normal' reading?
    If so, did anything help?
     
  2. Nada

    Nada · Active Member

    Messages:
    30
    Likes Received:
    4
    Trophy Points:
    28
    I'm not familiar with the injections you are having but before I was diagnosed i had similar but weidiest of all was feeling like my hands or arms were on fire inside under the skin. I had nerve tests as was told it could be early stages of carpal tunnel syndrome or nerve damage caused by cramped wrists when i sleep or diabetes. The feelings weren't painful but just extremely weird. Have you had your nerve tests recently? I don't know where your zingy feelings are but might be similar. I found wrist supports when I sleep improved my symptoms but I miss those flames under the skin sometimes!! Someone mentioned drinking tonic etc as they believed quinine helped with odd nerve pains or symptoms too so I include that in my drinks too - no evidence it helps but I have been better all round so far. Others may know more on this I'm no expert so take my comments with apinch of ...... And check the side effects lists for all your meds.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook